# SDR SIMA200604104

- Difficulty date: February 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND FWD CABIN DIGITAL HAS SMALL AREA OF CORROSION.  REPAIRED DIGITAL IAW SRM BY SPLICING IN A NEW PIECE.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
